Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 12, 2014, 3:25 AM CST for 39 counties in Texas. It took effect at Jan 12, 2014, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2014, 3:25 AM CST (09:25 UTC)
- In effect from
- Jan 12, 2014, 11:00 AM CST
- Expired
- Jan 12, 2014, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 39 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 5 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3300 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
545 WWUS74 KFWD 120925 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 325 AM CST SUN JAN 12 2014 ...STRONG SOUTH WINDS WILL EFFECT NORTH AND CENTRAL TEXAS TODAY... .A TIGHTENING PRESSURE GRADIENT IN ADVANCE OF A COLD FRONT WILL GENERATE STRONG SOUTH WINDS ACROSS NORTH AND CENTRAL TEXAS TODAY. WINDS WILL BECOME SUSTAINED NEAR 25 MPH LATE THIS MORNING...GENERALLY ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR...WITH GUSTS TO 35 MPH. TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-121815- /O.NEW.KFWD.WI.Y.0001.140112T1700Z-140113T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE 325 AM CST SUN JAN 12 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. THE ADVISORY IS IN EFFECT FOR AREAS GENERALLY WEST OF A LINE FROM BONHAM TO HEARNE. * WINDS...SOUTH WINDS WILL BECOME SUSTAINED NEAR 25 MPH LATE THIS MORNING WITH GUSTS TO 35 MPH. * TIMING...LATE THIS MORNING THROUGH SUNSET THIS EVENING. * IMPACTS...STRONG SOUTHERLY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
3 follow-up statements
649 WWUS74 KFWD 121756 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1156 AM CST SUN JAN 12 2014 ...STRONG SOUTH WINDS WILL EFFECT THE WESTERN HALF OF NORTH AND CENTRAL TEXAS THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT IN ADVANCE OF A COLD FRONT WILL RESULT IN STRONG AND GUSTY SOUTH WINDS THIS AFTERNOON GENERALLY ALONG AND WEST OF A SHERMAN TO DALLAS AND CAMERON LINE. SUSTAINED WINDS WILL AVERAGE 20 TO 30 MPH WITH GUSTS TO 35 MPH. TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-130000- /O.CON.KFWD.WI.Y.0001.000000T0000Z-140113T0000Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE 1156 AM CST SUN JAN 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH. * TIMING...THIS AFTERNOON THROUGH 6 PM. * IMPACTS...STRONG SOUTHERLY WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
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
236 WWUS74 KFWD 122346 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 546 PM CST SUN JAN 12 2014 TXZ091>095-100>107-115>123-129>134-141>145-156>160-174-130100- /O.EXP.KFWD.WI.Y.0001.000000T0000Z-140113T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-MILAM- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... CAMERON...ROCKDALE 546 PM CST SUN JAN 12 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... WIND SPEEDS WILL CONTINUE TO DIMINISH WITH SUNSET BUT BREEZY WINDS BETWEEN 15-20 MPH WITH GUSTS UP TO 25 MPH WILL PERSIST THROUGH THE EVENING HOURS. $$ 82/JLD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 12, 3:22 AM CST, 3 minutes earlier.
Area forecast discussion, Jan 12, 3:22 AM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 322 AM CST SUN JAN 12 2014 .DISCUSSION... SURFACE LOW PRESSURE WILL DEEPEN ACROSS THE PLAINS TODAY WHILE SURFACE HIGH PRESSURE BUILDS ACROSS THE SOUTHEASTERN STATES. THE PRESSURE GRADIENT WILL TIGHTEN THROUGH THE DAY AND RESULT IN AN INCREASING SOUTH TO SOUTHWEST WIND. WIND SPEEDS SHOULD INCREASE BETWEEN 20 AND 30 MPH WITH SOME HIGHER GUSTS BY LATE MORNING ACROSS THE WESTERN HALF OF NORTH TEXAS. SLIGHTLY LOWER WIND SPEEDS ARE EXPECTED ACROSS THE REMAINDER OF NORTH TEXAS. WE HAVE DECIDED TO ISSUE A WIND ADVISORY GENERALLY ALONG AND WEST OF THE INTERSTATE 35/35E CORRIDOR FROM 11 AM UNTIL 6 PM. SOME COMPRESSIONAL WARMING COUPLED WITH ABUNDANT SUNSHINE WILL RESULT IN A VERY MILD AFTERNOON WITH HIGHS TODAY IN THE 70S. THE WARM AND WINDY WEATHER WILL BRING ELEVATED FIRE WEATHER CONDITIONS FOR ALL OF NORTH TEXAS THIS AFTERNOON. WE WILL NOT ISSUE A RED FLAG WARNING BASED ON RECENT RAINFALL AND AVAILABLE FUELS BUT WILL ISSUE A GRASS FIRE DANGER STATEMENT. WIND SPEEDS WILL DECREASE TONIGHT AND TURN TO THE NORTHWEST AS A COLD FRONT MOVES ACROSS NORTH TEXAS. A FEW SHOWERS MAY ACCOMPANY THE COLD FRONT ACROSS THE SOUTHEAST CWA BUT THE BETTER RAIN CHANCES WILL BE ACROSS THE TEXAS GULF COAST. DRIER AND COOLER CONDITIONS ARE EXPECTED TO START THE WORK WEEK WITH HIGHS ON MONDAY GENERALLY IN THE 60S AND LOWS MONDAY NIGHT MOSTLY IN THE 30S. A REINFORCEMENT OF COOL AND DRY AIR IS EXPECTED ON TUESDAY AFTERNOON/EVENING BEHIND ANOTHER COLD FRONT. HIGHS TUESDAY WILL STILL MANAGE TO WARM INTO THE 60S BEFORE THE BULK OF THE COOLER AIR ARRIVES. LOWS TUESDAY NIGHT WILL BE NEAR OR BELOW FREEZING IN MOST SPOTS DUE TO DECREASING WINDS AND A CLEAR SKY. DRY NORTHWEST FLOW ALOFT WILL PREVAIL FROM MID WEEK THROUGH THE WEEKEND AS AN UPPER RIDGE REMAINS ANCHORED ACROSS THE WEST COAST AND AN UPPER TROUGH DEEPENS ACROSS THE EASTERN HALF OF THE CONUS. HIGHS WEDNESDAY THROUGH SATURDAY WILL BE GENERALLY IN THE 60S WITH LOWS MAINLY IN THE 30S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 44 64 38 67 / 10 10 10 5 5 WACO, TX 72 44 65 34 69 / 10 10 10 5 5 PARIS, TX 70 43 60 35 64 / 10 10 10 5 5 DENTON, TX 75 39 63 36 67 / 10 10 10 5 5 MCKINNEY, TX 74 43 62 36 65 / 10 10 10 5 5 DALLAS, TX 74 46 64 41 66 / 10 10 10 5 5 TERRELL, TX 72 46 63 36 66 / 10 10 10 5 5 CORSICANA, TX 71 47 63 39 65 / 10 10 10 5 5 TEMPLE, TX 72 44 64 34 68 / 10 10 10 5 5 MINERAL WELLS, TX 76 37 63 32 64 / 10 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING FOR TXZ091>093-100>104-115>120-129>134-141>145-156>160-174. && 30/79
Hazardous weather outlook, Jan 11, 2:59 PM CST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 259 PM CST SAT JAN 11 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121330- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 259 PM CST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED SUNDAY AFTERNOON GENERALLY WEST OF I-35. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.